# SDR ASAA2018041624257

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 44,778 hours, 13,204 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Flight Dir
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FD ANNUNCIATED.  ACFT GROUNDED.   FOUND FCC-A FAULTED DURING POWER TRANSFER.  CYCLED POWER TO FCC-A & PERFORMED DFCS BITE CHECK,  CURRENT STATUS & FLT DIRECTOR TEST GROUP 12 IAW FIM 22-11 TASK 801. PERFORMED FCC LRU REPLACEMENT TEST IAW FIM 22-11 TASK 802,  ALL TESTS PASSED & FLT DIRECTOR FLAG EXTINGUISHED.
